# SDR DHL9970152D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT HORIZ STAB BALANCE BAY NR 2 HAS CRACK INTERNAL O/B TOP SUPPORT.  REPLACED HINGE SUPPORT RIB PER S/B 55-72.  REPLACED I/B WEB PER SRM 556-10-1, 11.5 X 9.
